# SDR DHL2001705514

- Difficulty date: April 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: 103327
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK- NR 2 ATC ANTENNA DELAMINATED AND GASKET DETERIORATED.  REMOVED NR 2 ATC ANTENNA AND ROUTED TO STOCK IAW B727 MM 34-43-41.  INSTALLED NR 2 ATC ANTENNA AS PER B727 MM 34-43-41.  OPS CHECK NR 2 ATC SYSTEM PER B727 MM 34-43-0.  OPS CHECK GOOD.
